Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 796180, 17 pages
http://dx.doi.org/10.1155/2012/796180
Research Article

Iteration of Differentiable Functions under m-Modal Maps with Aperiodic Kneading Sequences

CIMA-UE and Department of Mathematics, University of Évora, Rua Romão Ramalho 59, 7000-671 Évora, Portugal

Received 30 March 2012; Accepted 21 May 2012

Academic Editor: Hans Engler

Copyright © 2012 Maria F. Correia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria F. Correia, Carlos C. Ramos, and Sandra Vinagre, “Iteration of Differentiable Functions under m-Modal Maps with Aperiodic Kneading Sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 796180, 17 pages, 2012. https://doi.org/10.1155/2012/796180.